# SDR FDEA202208282088

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240139
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW IB FLAP UPPER OB REPAIR AREA IS WORN AT OB UPPER SKIN. REPAIRED LW IB FLAP UPPER SKIN WITH PERMENAT REPAIR IAW B757 SRM 57-53-01-2RFIG 201   REPAIR 1 SHEET 1 AND 51-70-10-2R REPAIR 3 AND 4.
